# SDR AALA202110083734

- Difficulty date: October 7, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N9012
- Make and model: Airbus A319-115
- Aircraft serial: 5810
- Aircraft time: 21,524 hours, 10,128 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Not Seated
- Location: Zone 600 - Rh Wi
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT OVER WING SLIDE IS NOT ARMED. RESEATED OVER WING SLIDE DOOR PIN AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
